# SDR TRAX200801104

- Difficulty date: September 4, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 14,942 hours, 10,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ANGLE OF 280 BEAM (COCKPIT FLOOR LAND) BADLY CORRODED.  SUP - REMOVED FWD ANGLE OF THE 280 BEAM ( COCKPIT LAND) IAW CRJ 700 SRM 51-42-06. CB 7015474 DRILLED NEW FWD ANGLE TO NEW FS 280 BEAM IAW CRJ 700 SRM 51-42-06 AND 51-42-13. (K)
